# SDR 2015FA0000025

- Difficulty date: September 29, 2014
- Submitted: January 23, 2015
- Operation: General aviation
- Aircraft: N20098
- Make and model: Mooney M20S
- Aircraft serial: 300029
- Aircraft time: 552 hours
- Engine: Cont IO550G
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: NAS660518
- Condition: Loose
- Location: Engine Mount
- Part time: 552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, IT WAS DISCOVERED THE UPPER ENGINE MOUNT TO FIREWALL BOLTS HAD INSUFFICIENT TORQUE DUE TO THE FIREWALL INSULATION COMPRESSED BETWEEN THE INTERIOR TUBULAR STRUCTURE AND THE FIREWALL. THIS IDENTICAL CONDITION IS ADDRESSED IN AD 2007-05-04 AND SB M20-292A. THE AD AND SB APPLIES TO CERTAIN SN OF THE SERIES AIRPLANES, BUT NOT TO THE THIS SERIES, WHICH IS OF SIMILAR DESIGN. CORRESPONDED WITH MFG TECH REP BY EMAIL OF THE SITUATION, AND CORRECTIVE ACTION WAS TAKEN BASED UPON THE EXISTING AD & SB.
